A 36-year-old female asked:
My daughter has recently been prescribe this medication. she just started taking this and has complained of chest pains for 3 days now. ?
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Call doctor: Not knowing what is going on, given chest pain you associate with her medication, please call her doctor to discuss the side effect.
5.5k viewsAnswered >2 years ago
Last updated Nov 26, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.